# SDR SWIA200616199

- Difficulty date: January 28, 2006
- Submitted: February 2, 2006
- Operation: Air carrier
- Aircraft: N585SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120353
- Aircraft time: 14,204 hours, 18,813 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SECOND FORWARD RED EMERGENCY LIGHT INOP.  REPLACED BULB ON FLOOR TRACK, OPERATIONAL CHECK GOOD.
